# SDR SIMA20130408012

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,872 hours, 30,023 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567041607
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND THE LEFT MAIN LANDING GEAR TRUNNION HAS A DEFECT/CRACK ON OUTBOARD LOWER GEAR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR TRUNNION IAW EO EM57MR-678R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
